# SDR DALA2017062304896

- Difficulty date: June 23, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 47,257 hours, 32,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS FROM ROWS 15 THRU 19 AND EMERGENCY CEILING EXIT SIGN INOP. MAINTENANCE REPLACED EMERGENCY LIGHTS BATTERY POWER SUPPLY B5-120 PER AMM 33-51-03, OPS CK GOOD.
